Disappointed

iVillage Member
Registered: 10-26-2005
Disappointed
5
Mon, 03-01-2010 - 4:20pm

So I am on round 2 of injections/IUI. Last month was kind of a trial since I have not taken injections before. In the beginning I had 7 follies and things were looking good. I stayed at the same dose and then I lost 6 follies and ended up with 1 mature which did not work. So I started Bravelle again but at 150 units. Went in today after 7 days of injections and I have 10 follies under 8mm. Very disappointed as they should be bigger than this. When my labs came back my estrogen was only at 39. I feel like this cycle is going to be another bust. I am ready to move to IVF but concerned they cannot get enough follies to produce or my estrogen level to increase. I will increase my meds tonight and will hope for the best. Next ultrasound will be Thursday. I feel so helpless in all of this and my emotions are all over the place. It does not make it easy when 6 co-workers are expecting in the next weeks/months.


 


Has anyone responded the same way to meds but got good results in the end?

Me ~ 31  DH ~ 33  TTC #1 since August 2002. Dealing with mild Endo, PCOS, D

iVillage Member
Registered: 07-30-2009
In reply to: ruonaka
Tue, 03-02-2010 - 10:41am

Oh I'm sorry, I know how disappointing it can be when your body doesn't respond like it should. I would definitely ask your RE about your concerns with meds and IVF. But in my non-educated opinion I don't think it would definitely rule out success with IVF. I'm sure they can increase your meds, use different types, or try different protocols to help increase your response.

KUP on your repeat u/s on Thursday. Good Luck!

 

Kelly

I'm 38, DH is 42 and we are TTC #1. We've had 3 unexplained miscarriages and a bout with Asherman's Syndrome but we're determined.

BFP #4! - 1/
iVillage Member
Registered: 10-31-2008
In reply to: ruonaka
Tue, 03-02-2010 - 10:30am

Katrina, I'm sorry to hear you are not responding to the injectibles the way you had expected.

~Christine~


TTC since 6/2007. 
IVF #1 Jan 2009 - BFN
IVF# 2  April 2009 - BFN
IVF# 3 July

iVillage Member
Registered: 01-13-2010
In reply to: ruonaka
Tue, 03-02-2010 - 8:02am

I am sorry to hear that you are having a difficult time on the injections. I hope that increasing your medication will help. I will keep my fingers crossed for you. It is so hard to keep together your emtions, just try to take it one day at a time. I know it is easier said then done.


I am on Clomid and a injectable HCG. When I had my first IUI I had 3 follies that where big. The procedure was successful, unfortunatley, it was not successful for long. So I had my second IUI and last month, and did not have good results. My body did not respond well to the medication.

iVillage Member
Registered: 11-07-2008
In reply to: ruonaka
Mon, 03-01-2010 - 7:34pm

Katrina, I'm sorry you're feeling disappointed with the start of this new treatment cycle. I don't have any experience with responding to injects as you have. I would talk to your dr. to see what he thinks could be going on and if he thinks a different protocol would help you respond better (since it sounds like you have increased your dosage with this cycle). Hugs about 6 of your co-workers expecting, that has to be really hard to be surrounded by so many bellies. Best wishes to you.

Me (30), DH (30)


Photobucket

iVillage Member
Registered: 06-26-2007
In reply to: ruonaka
Mon, 03-01-2010 - 4:28pm
Sorry, I have not tried injectibles so don't have any personal experience. But I have read accounts of people doing different medicines, or protocols, and having dramatically different results. Has your RE mentioned anything about changing the medicine, dosage, or dosage schedule? Argh, so many variables! Good luck. Maybe your follies are just slow bloomers this month :)


Kathleen - TTC #1 since September 2006 (Me - 31, DH - 32). Always remembering our 3 angels.


January 2008 - Chemical P/G, April 2008 - M/C at about 7 weeks, June 2008 - Blighted Ovum


May 2009 - diagnosed Low Protein S and Hetero MTHFR - Baby aspirin, Lovenex